# SDR SWIA200413292

- Difficulty date: May 3, 2004
- Submitted: May 11, 2004
- Operation: Air carrier
- Aircraft: N597SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7293
- Aircraft time: 12,652 hours, 11,199 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6013501251
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 625 LT OBLIQUE ANGLE P/N 6013501251 CRACKED IN RADIUS.  (FOUND DURING C-CHECK INSPECTION).  REMOVED AND REPLACED WITH NEW ANGLES IAW CRJ 200 SRM 51-21-11, 51-21-16, 51-23-00, AND 52-42-06. SEE RII53-401.
